American Mathematical Society

My Account · My Cart · Customer Services · FAQ  
AMS eContent Search Results
Matches for: msc=(60J05) AND publication=(proc)
Sort order: Date
Format: Standard display

  
Results: 1 to 9 of 9 found      Go to page: 1

[1] Mark Pollicott and Richard Sharp. Ergodic theorems for actions of hyperbolic groups. Proc. Amer. Math. Soc. 141 (2013) 1749-1757.
Abstract, references, and article information
View Article: PDF

[2] Motoya Machida and Alexander Shibakov. Monotone bivariate Markov kernels with specified marginals. Proc. Amer. Math. Soc. 138 (2010) 2187-2194. MR 2596058.
Abstract, references, and article information
View Article: PDF

[3] Mark A. Pinsky. Mean exit time from a bumpy sphere . Proc. Amer. Math. Soc. 122 (1994) 881-883. MR 1203991.
Abstract, references, and article information
View Article: PDF
This article is available free of charge

[4] Burgess Davis and Biao Zhang. Moments of the lifetime of conditioned Brownian motion in cones . Proc. Amer. Math. Soc. 121 (1994) 925-929. MR 1195717.
Abstract, references, and article information
View Article: PDF
This article is available free of charge

[5] Philip Feinsilver. $q$-probability distributions via an extension of the Bernoulli process . Proc. Amer. Math. Soc. 87 (1983) 508-515. MR 684648.
Abstract, references, and article information
View Article: PDF
This article is available free of charge

[6] Lewis Pakula and Robert Sine. On a theorem of Furstenberg and the structure of topologically ergodic measures . Proc. Amer. Math. Soc. 65 (1977) 52-56. MR 0507575.
Abstract, references, and article information
View Article: PDF
This article is available free of charge

[7] Robert Sine. A note on the ergodic properties of homeomorphisms . Proc. Amer. Math. Soc. 57 (1976) 169-172. MR 0402706.
Abstract, references, and article information
View Article: PDF
This article is available free of charge

[8] Robert Sine. Convex combinations of uniformly mean stable Markov operators . Proc. Amer. Math. Soc. 51 (1975) 123-126. MR 0374943.
Abstract, references, and article information
View Article: PDF
This article is available free of charge

[9] Michael L. Sturgeon. The ergodic decomposition of conservative Baire measures . Proc. Amer. Math. Soc. 44 (1974) 141-146. MR 0331517.
Abstract, references, and article information
View Article: PDF
This article is available free of charge


Results: 1 to 9 of 9 found      Go to page: 1